La filtration canonique des points de torsion des groupes p-divisibles
[The canonical filtration of the torsion points of p-divisible groups]
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 44 (2011) no. 6, pp. 905-961.

Given an integer n1 and a truncated Barsotti-Tate group of level n and dimension d over an unequal characteristic valuation ring, we give an explicit bound on its Hasse invariant so that its Harder-Narasimhan filtration has a break which is free of rank d. When n=1 we also give a local proof of the Abbes-Mokrane ([120]) and Tian ([164]) theorem. We apply this to p-adic families of such objects and, in particular, we prove the existence of compatible families of sections of some Hecke correspondences on explicit tubular neighborhoods of the ordinary locus in some PEL type Shimura varieties.

Étant donnés un entier n1 et un groupe de Barsotti-Tate tronqué d’échelon n et de dimension d sur un anneau de valuation d’inégales caractéristiques, nous donnons une borne explicite sur son invariant de Hasse qui implique que sa filtration de Harder-Narasimhan possède un sous-groupe libre de rang d. Lorsque n=1 nous redémontrons également le théorème d’Abbes-Mokrane ([120]) et de Tian ([164]) par des méthodes locales. On applique cela aux familles p-adiques de tels objets et en particulier à certaines variétés de Shimura de type PEL afin de montrer l’existence de familles compatibles de sections de certaines correspondances de Hecke sur des voisinages tubulaires explicites du lieu ordinaire.

DOI: 10.24033/asens.2157
Classification: 14K02,  14K10,  14L05,  11F33
Keywords: p-divisible groups, Shimura varieties
@article{ASENS_2011_4_44_6_905_0,
     author = {Fargues, Laurent},
     title = {La filtration canonique des points de torsion des groupes $p$-divisibles},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {905--961},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {4e s{\'e}rie, 44},
     number = {6},
     year = {2011},
     doi = {10.24033/asens.2157},
     zbl = {1331.14044},
     mrnumber = {2919687},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/asens.2157/}
}
TY  - JOUR
AU  - Fargues, Laurent
TI  - La filtration canonique des points de torsion des groupes $p$-divisibles
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2011
DA  - 2011///
SP  - 905
EP  - 961
VL  - 4e s{\'e}rie, 44
IS  - 6
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/asens.2157/
UR  - https://zbmath.org/?q=an%3A1331.14044
UR  - https://www.ams.org/mathscinet-getitem?mr=2919687
UR  - https://doi.org/10.24033/asens.2157
DO  - 10.24033/asens.2157
LA  - fr
ID  - ASENS_2011_4_44_6_905_0
ER  - 
%0 Journal Article
%A Fargues, Laurent
%T La filtration canonique des points de torsion des groupes $p$-divisibles
%J Annales scientifiques de l'École Normale Supérieure
%D 2011
%P 905-961
%V 4e s{\'e}rie, 44
%N 6
%I Société mathématique de France
%U https://doi.org/10.24033/asens.2157
%R 10.24033/asens.2157
%G fr
%F ASENS_2011_4_44_6_905_0
Fargues, Laurent. La filtration canonique des points de torsion des groupes $p$-divisibles. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 44 (2011) no. 6, pp. 905-961. doi : 10.24033/asens.2157. http://www.numdam.org/articles/10.24033/asens.2157/

[1] A. Abbes & A. Mokrane, Sous-groupes canoniques et cycles évanescents p-adiques pour les variétés abéliennes, Publ. Math. Inst. Hautes Études Sci. 99 (2004), 117-162. | Numdam | MR | Zbl

[2] A. Abbes & T. Saito, Ramification of local fields with imperfect residue fields, Amer. J. Math. 124 (2002), 879-920. | MR | Zbl

[3] F. Andreatta & C. Gasbarri, The canonical subgroup for families of Abelian varieties, Compos. Math. 143 (2007), 566-602. | MR | Zbl

[4] V. G. Berkovich, Vanishing cycles for formal schemes. II, Invent. Math. 125 (1996), 367-390. | MR | Zbl

[5] P. Berthelot, Cohomologie cristalline des schémas de caractéristique p>0, Lecture Notes in Math. 407, Springer, 1974. | MR | Zbl

[6] P. Berthelot, Théorie de Dieudonné sur un anneau de valuation parfait, Ann. Sci. École Norm. Sup. 13 (1980), 225-268. | Numdam | MR | Zbl

[7] P. Berthelot, L. Breen & W. Messing, Théorie de Dieudonné cristalline. II, Lecture Notes in Math. 930, Springer, 1982. | MR | Zbl

[8] S. Bosch & W. Lütkebohmert, Formal and rigid geometry. I. Rigid spaces, Math. Ann. 295 (1993), 291-317. | MR | Zbl

[9] A. Chambert-Loir, Théorie de Dieudonné cristalline et périodes p-adiques, Bull. Soc. Math. France 126 (1998), 545-562. | Numdam | MR | Zbl

[10] B. Conrad, Higher-level canonical subgroups in Abelian varieties, preprint http://math.stanford.edu/~conrad/papers/subgppaper.pdf, 2006.

[11] P. Deligne, Travaux de Shimura, Séminaire Bourbaki 1970/71, exp. no 389, Lecture Notes in Math. 244 (1971), 123-165. | Numdam | MR | Zbl

[12] R. Elkik, Solutions d'équations à coefficients dans un anneau hensélien, Ann. Sci. École Norm. Sup. 6 (1973), 553-603. | Numdam | MR | Zbl

[13] G. Faltings, Integral crystalline cohomology over very ramified valuation rings, J. Amer. Math. Soc. 12 (1999), 117-144. | MR | Zbl

[14] L. Fargues, Application de Hodge-Tate duale d'un groupe de Lubin-Tate, immeuble de Bruhat-Tits du groupe linéaire et filtrations de ramification, Duke Math. J. 140 (2007), 499-590. | MR | Zbl

[15] L. Fargues, L'isomorphisme entre les tours de Lubin-Tate et de Drinfeld et applications cohomologiques, in L'isomorphisme entre les tours de Lubin-Tate et de Drinfeld, Progr. Math. 262, Birkhäuser, 2008, 1-325. | MR | Zbl

[16] L. Fargues, La filtration de Harder-Narasimhan des schémas en groupes finis et plats, J. reine angew. Math. 645 (2010), 1-39. | MR | Zbl

[17] J.-M. Fontaine, Groupes p-divisibles sur les corps locaux, Astérisque 47-48 (1977), 262. | MR | Zbl

[18] J.-M. Fontaine, Formes différentielles et modules de Tate des variétés abéliennes sur les corps locaux, Invent. Math. 65 (1981/82), 379-409. | MR | Zbl

[19] J.-M. Fontaine, Le corps des périodes p-adiques, Astérisque 223 (1994), 59-111. | MR | Zbl

[20] P. Gabriel, Étude infinitésimale des schémas en groupe et groupes formels, in Schémas en Groupes (Sém. Géométrie Algébrique, Inst. Hautes Études Sci., 1963/64), Fasc. 2b, Exposé 7a, Inst. Hautes Études Sci., 1965, 1-65+4. | MR

[21] E. Z. Goren & P. L. Kassaei, The canonical subgroup : a “subgroup-free” approach, Comment. Math. Helv. 81 (2006), 617-641. | MR | Zbl

[22] E. Z. Goren & P. L. Kassaei, Canonical subgroups over Hilbert modular varieties, C. R. Math. Acad. Sci. Paris 347 (2009), 985-990. | MR | Zbl

[23] B. H. Gross & M. J. Hopkins, Equivariant vector bundles on the Lubin-Tate moduli space, in Topology and representation theory (Evanston, IL, 1992), Contemp. Math. 158, Amer. Math. Soc., 1994, 23-88. | MR | Zbl

[24] L. Illusie, Déformations de groupes de Barsotti-Tate (d'après A. Grothendieck), Astérisque 127 (1985), 151-198. | MR | Zbl

[25] N. M. Katz, p-adic properties of modular schemes and modular forms, in Modular functions of one variable, III (Proc. Internat. Summer School, Univ. Antwerp, Antwerp, 1972), Lecture Notes in Math. 350, Springer, 1973, 69-190. | MR | Zbl

[26] M. Kisin & K. F. Lai, Overconvergent Hilbert modular forms, Amer. J. Math. 127 (2005), 735-783. | MR | Zbl

[27] F. F. Knudsen & D. Mumford, The projectivity of the moduli space of stable curves. I. Preliminaries on “det” and “Div”, Math. Scand. 39 (1976), 19-55. | MR | Zbl

[28] R. E. Kottwitz, Isocrystals with additional structure, Compositio Math. 56 (1985), 201-220. | Numdam | MR | Zbl

[29] R. E. Kottwitz, Points on some Shimura varieties over finite fields, J. Amer. Math. Soc. 5 (1992), 373-444. | MR | Zbl

[30] J. Lubin, Canonical subgroups of formal groups, Trans. Amer. Math. Soc. 251 (1979), 103-127. | MR | Zbl

[31] W. Messing, The crystals associated to Barsotti-Tate groups : with applications to Abelian schemes, Lecture Notes in Math. 264, Springer, 1972. | MR | Zbl

[32] J. Rabinoff, Higher-level canonical subgroups for p-divisible groups, preprint arXiv :0910.3323. | MR

[33] M. Raynaud, Schémas en groupes de type (p,,p), Bull. Soc. Math. France 102 (1974), 241-280. | Numdam | MR | Zbl

[34] J. Tate, p-divisible groups, in Proc. Conf. Local Fields (Driebergen, 1966), Springer, 1967, 158-183. | MR | Zbl

[35] J. Tate & F. Oort, Group schemes of prime order, Ann. Sci. École Norm. Sup. 3 (1970), 1-21. | Numdam | MR | Zbl

[36] Y. Tian, Canonical subgroups of Barsotti-Tate groups, Ann. of Math. 172 (2010), 955-988. | MR | Zbl

[37] Y. Tian, lettre à Laurent Fargues.

[38] Y. Tian, An upper bound on the Abbes-Saito filtration for finite flat group schemes and applications, preprint arXiv :1004.4205. | MR | Zbl

[39] T. Wedhorn, Ordinariness in good reductions of Shimura varieties of PEL-type, Ann. Sci. École Norm. Sup. 32 (1999), 575-618. | Numdam | MR | Zbl

[40] T. Wedhorn, The dimension of Oort strata of Shimura varieties of PEL-type, in Moduli of Abelian varieties (Texel Island, 1999), Progr. Math. 195, Birkhäuser, 2001, 441-471. | MR | Zbl

[41] T. Zink, The display of a formal p-divisible group, Astérisque 278 (2002), 127-248. | MR | Zbl

Cited by Sources: